# SDR VNAA2010093000011

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 14,345 hours, 14,332 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00801
- Condition: Defective
- Location: Nr 2
- Part time: 14,345 hours, 14,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRONG ELECTRICAL FUMES COMING FROM THE AFT CABIN IN FLIGHT EN ROUTE FROM CLT TO TLH.  CREW DIVERTED TO SAV AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE CIRCUIT BREAKER FOR THE NR 2 RECIRCULATION FAN WAS POPPED AND WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RECIRCULATION FAN AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
